Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A short proof of Toruńczyk's characterization theorems


Authors: Jan J. Dijkstra, Michael Levin and Jan van Mill
Journal: Proc. Amer. Math. Soc. 145 (2017), 901-914
MSC (2010): Primary 57N20
DOI: https://doi.org/10.1090/proc/13262
Published electronically: September 8, 2016
MathSciNet review: 3577890
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present short proofs of Toruńczyk's well-known characterization theorems of the Hilbert cube and Hilbert space, respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57N20

Retrieve articles in all journals with MSC (2010): 57N20


Additional Information

Jan J. Dijkstra
Affiliation: PO Box 1180, Crested Butte, Colorado 81224
Email: jan.dijkstra1@gmail.com

Michael Levin
Affiliation: Department of Mathematics, Ben Gurion University of the Negev, P.O.B. 653, Be’er Sheva 84105, Irael
Email: mlevine@math.bgu.ac.il

Jan van Mill
Affiliation: KdV Institute for Mathematics, University of Amsterdam, Science Park 904, P.O. Box 94248, 1090 GE Amsterdam, The Netherlands
Email: j.vanMill@uva.nl

DOI: https://doi.org/10.1090/proc/13262
Keywords: Hilbert cube, Hilbert space, resolution
Received by editor(s): July 3, 2014
Received by editor(s) in revised form: July 10, 2015, and April 25, 2016
Published electronically: September 8, 2016
Additional Notes: The second author was supported in part by a grant from the Netherlands Organization for Scientific Research (NWO) and ISF grants 836/08 and 522/14.
Communicated by: Martin Scharlemann
Article copyright: © Copyright 2016 American Mathematical Society